# SDR AALA202305259405

- Difficulty date: April 29, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 37,549 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23L. REPLACED LOWER SILL PER SRM 51-42-11.
